PEETERS ONLINE JOURNALS
Peeters Online Bibliographies
Peeters Publishers
this issue
  previous article in this issuenext article in this issue  

Document Details :

Title: Invariance Principles in Polyadic Inductive Logic
Author(s): RONEL, Tahel , VENCOVSKÁ, Alena
Journal: Logique et Analyse
Volume: 228    Date: 2014   
Pages: 541-561
DOI: 10.2143/LEA.228.0.3078174

Abstract :
We show that the Permutation Invariance Principle can be equivalently stated to involve invariance under finitely many permutations, specified by their action on a particular finite set of formulae. We argue that these formulae define the polyadic equivalents of unary atoms. Using this we investigate the properties of probability functions satisfying this principle, in particular, we examine the idea that the Permutation Invariance Principle provides a natural generalisation of (unary) Atom Exchangeability. We also clarify the status of the Principle of Super Regularity in relation to invariance principles.

download article




3.238.204.31.